# SDR PIDA20050147

- Difficulty date: September 28, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65457835
- Condition: Cracked
- Location: Bs 506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VHF ANTENNA MOUNT BRACKET AND HAT CHANNEL AT BS 506 AND BL 0.  REPLACED MOUNT BRACKET AND HAT CHANNEL PER DWG 65-45783 AND SRM 51-10-1.
